LETTER TO THE EDITOR
Dyspareunia and Vaginal Bleeding Associated with Isotretinoin: A Rare Complication
Article first published online: 11 JUL 2013
© 2013 International Society for Sexual Medicine
The Journal of Sexual Medicine
Volume 10, Issue 10, page 2604, October 2013
How to Cite
Topal, I. O. (2013), Dyspareunia and Vaginal Bleeding Associated with Isotretinoin: A Rare Complication. Journal of Sexual Medicine, 10: 2604. doi: 10.1111/jsm.12259
- Issue published online: 7 OCT 2013
- Article first published online: 11 JUL 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!